# SDR AALA202405166020

- Difficulty date: May 12, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323
- Aircraft serial: 31480
- Aircraft time: 35,591 hours, 4,084 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EICAS WARNING DOOR AFT CARGO AFTER TAKEOFF. AIRCRAFT RETURNED TO FIELD EMERGENCY DECLARED AND LANDED OVERWEIGHT WITHOUT INCIDENT. **SUPPLEMENTAL REPORT FOR SDR AALA202405136020** (CLOSED) MAINTENANCE OUND DEBRIS ON PROXIMITY SENSOR S52043. CLEANED SENSOR T OF DEBRIS.
